Calculation of absolute spectral densities via stochastic estimators of tr{delta(E-(H)over-cap)}

Jeffrey, SJ and Smith, SC (1997) Calculation of absolute spectral densities via stochastic estimators of tr{delta(E-(H)over-cap)}. Chemical Physics Letters, 278 4-6: 345-351. doi:10.1016/S0009-2614(97)00976-7


Author Jeffrey, SJ
Smith, SC
Title Calculation of absolute spectral densities via stochastic estimators of tr{delta(E-(H)over-cap)}
Journal name Chemical Physics Letters   Check publisher's open access policy
ISSN 0009-2614
Publication date 1997-10
Sub-type Article (original research)
DOI 10.1016/S0009-2614(97)00976-7
Volume 278
Issue 4-6
Start page 345
End page 351
Total pages 7
Language eng
Keyword Discrete Variable Representation
Lowest 2a' States
Transition-States
Angular-Momentum
Adiabatic Representations
Vibrational Levels
Ab-Initio
No2
Abinitio
Systems
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 11 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 09 Sep 2011, 10:24:42 EST by System User